Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


RE: 4th time i ask, PLEASE, lets this be the one, will donate, final questions
Aug 17, 2011

Dr. sorry i saw you answered some questions today and i want to make some final questions, i really, really aprecciate your help, when i made the test here in México i had a flu 2 weeks before and taking vit C + equinachea, and medications for IBS could this have affected my result? I wrote to the lab and they told me they are certified in ISO 9001:2008 and the test has an accuracy of 99.95% but i am so worried they probably made a mistake, because of the knee pain, burning sensation all over my body & about the oral candida and tongue pain that i am having i read on this site that those are symptoms of HIV, so i don't know what to believe now, they also performed a VDRL: negative, do you know of any cases of false negatives after 2 1/2 years? or due to labs giving wrong test results? i WILL donate next month, thank you for your kind response and the help you provide, you do a WHOO-OOOABLE job!

Response from Dr. Frascino

Hello.

Taking vitamin C, echinacea and medication for IBS would not affect HIV-antibody test results. Neither would having a recent bout of flu.

I see absolutely no reason you should distrust your test results. Laboratory and clerical errors are possible, but are extremely rare.

My assessment and advice remain unchanged. See link below.

Dr. Bob

4th time i ask, PLEASE, let this be the one i get an answer! PLEASE Aug 11, 2011



Previous
Strenuous Exercise
Next
Please judge my risk of hiv.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement